RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2015, Volume 15, Number 1, Pages 53–60 (Mi dvmg298)  

This article is cited in 2 scientific papers (total in 2 papers)

The Lagrange multiplier method in the finite convex programming problem

A. Zhiltsov, R. V. Namm

Far Eastern State Transport University

Abstract: In this paper we investigate the possibility of using the modified Lagrange's function for solving of a finite-dimensional convex programming problem. Convergence of the modified duality method is proved under the most general assumptions concerning of initial problem.

Key words: Lagrange multiplier method, convex optimization, finite convex programming.

Full text: PDF file (112 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.853
MSC: Primary 65K05; Secondary 90C25, 49N15
Received: 13.10.2014

Citation: A. Zhiltsov, R. V. Namm, “The Lagrange multiplier method in the finite convex programming problem”, Dal'nevost. Mat. Zh., 15:1 (2015), 53–60

Citation in format AMSBIB
\Bibitem{ZhiNam15}
\by A.~Zhiltsov, R.~V.~Namm
\paper The Lagrange multiplier method in the finite convex programming problem
\jour Dal'nevost. Mat. Zh.
\yr 2015
\vol 15
\issue 1
\pages 53--60
\mathnet{http://mi.mathnet.ru/dvmg298}
\elib{http://elibrary.ru/item.asp?id=23527890}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg298
  • http://mi.mathnet.ru/eng/dvmg/v15/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhiltsov, “Metod mnozhitelei Lagranzha dlya resheniya zadachi ob odnostoronnem kontakte uprugikh tel s ogranichennoi zonoi kontakta”, Matematicheskie zametki SVFU, 23:4 (2016), 99–114  mathnet  elib
    2. E. M. Vikhtenko, G. S. Vu, R. V. Namm, “Modifitsirovannaya skhema dvoistvennosti dlya zadach konechnomernoi i beskonechnomernoi vypukloi optimizatsii”, Dalnevost. matem. zhurn., 17:2 (2017), 158–169  mathnet  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:204
    Full text:66
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019